The minimum number of monotone subsequences.
The Electronic Journal of Combinatorics [electronic only] (2003)
- Volume: 9, Issue: 2, page Research paper R4, 17 p.-Research paper R4, 17 p.
- ISSN: 1077-8926
Access Full Article
topHow to cite
topMyers, Joseph Samuel. "The minimum number of monotone subsequences.." The Electronic Journal of Combinatorics [electronic only] 9.2 (2003): Research paper R4, 17 p.-Research paper R4, 17 p.. <http://eudml.org/doc/122777>.
@article{Myers2003,
author = {Myers, Joseph Samuel},
journal = {The Electronic Journal of Combinatorics [electronic only]},
keywords = {monotone subsequence; permutation},
language = {eng},
number = {2},
pages = {Research paper R4, 17 p.-Research paper R4, 17 p.},
publisher = {Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos},
title = {The minimum number of monotone subsequences.},
url = {http://eudml.org/doc/122777},
volume = {9},
year = {2003},
}
TY - JOUR
AU - Myers, Joseph Samuel
TI - The minimum number of monotone subsequences.
JO - The Electronic Journal of Combinatorics [electronic only]
PY - 2003
PB - Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos
VL - 9
IS - 2
SP - Research paper R4, 17 p.
EP - Research paper R4, 17 p.
LA - eng
KW - monotone subsequence; permutation
UR - http://eudml.org/doc/122777
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.